Format

Send to:

Choose Destination
See comment in PubMed Commons below
Microvasc Res. 2005 May;69(3):178-9.

Use of tadalafil in a patient with a secondary Raynaud's phenomenon not responding to sildenafil.

Author information

  • 1Department of Cardiology and Angiology, University Hospital of the Saarland, Kirrbergerstr., 66421 Homburg/Saar, Germany. magnus@baumhaekel.de

Abstract

The Raynaud's phenomenon often accompanies systemic rheumatic diseases and is also known as a vascular side effect of chemotherapy. Therapy of the Raynaud's phenomenon with nitrates or calcium-channel-blockers is rarely beneficial. In contrast, the PDE-V-inhibitor sildenafil seems to be effective in these patients. For the first time we report on a patient with Raynaud's phenomenon due to chemotherapy not responding to sildenafil but to the new PDE-V-inhibitor tadalafil in an equivalent dosage. Measurement with a laser Doppler revealed an increased blood flow and a reduction of symptoms. Therefore, therapy of Raynaud's phenomenon with the new PDE-V-inhibitor tadalafil seems to be an effective treatment option in patients not responding to sildenafil.

PMID:
15896360
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Write to the Help Desk